MAUDE Adverse Event Report: ANCHOR PRODUCTS COMPANY TISSUE RETRIEVAL SYSTEM; TRS100SB2

ANCHOR PRODUCTS COMPANY TISSUE RETRIEVAL SYSTEM; TRS100SB2
Model Number TRS100SB2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The handle and bag are pulled into the purple tube as part of the preparation for the procedure.It is believed that the toggle release button was inadvertently depressed during the preparation process.This would cause the bag to disengage from the handle prematurely.The returned device was reviewed as part of the complaint investigation.The condition of the returned device was consistent with pre-deployment of the toggle button.
 
Event or Problem Description
Device fell apart upon insertion and had to be retrieved by making a larger incision.

Brand Name
TISSUE RETRIEVAL SYSTEM
Common Device Name
TRS100SB2
Manufacturer (Section D)
ANCHOR PRODUCTS COMPANY
52 official road
addison IL 60101
MDR Report Key6969214
Report Number1416891-2017-00006
Device Sequence Number67512
Product Code GCJ
UDI-Device Identifier00612376000005
UDI-Public(01)00612376000005(17)200201(10)43A7T
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K91930
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date02/01/2020
Device Model NumberTRS100SB2
Device Catalogue NumberTRS100SB2
Device Lot Number43A7T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2017
Initial Report FDA Received Date10/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;